My research interests include algebraic number theory, algebraic curves, abelian varieties, special values of modular functions, cryptography, divisibility sequences, and computational number theory.

See arXiv or ResearchGate for almost all of my publications and preprints.

See below for a (possibly outdated, but otherwise more complete) list of publications and some of my work in progress.

In preparation
-
Elliptic nets and modular units
-
Denominators of invariants of Koike-Weng curves
with Pınar Kılıçer, Elisa Lorenzo García
-
Rational CM points in the moduli space of curves of genus three
with Pınar Kılıçer
-and more
Articles and preprints
-
Plane quartics over Q with complex multiplication
with Pınar Kılıçer, Hugo Labrande, Raynald Lercier, Christophe Ritzenthaler, Jeroen Sijsling
submitted, 2017
arXiv
-
Schertz style class invariants in dimension 2
with Andreas Enge
submitted, 2016
arXiv
-
A bound on the primes of bad reduction for CM curves of genus 3
with Pınar Kılıçer, Kristin Lauter, Elisa Lorenzo García, Rachel Newton, Ekin Ozman
preprint, 2016
arXiv
-
The CM class number one problem for curves of genus 2
with Pınar Kılıçer
preprint, 2015
arXiv
code
her thesis
-
Generators of the group of modular units for Γ1(N) over Q
submitted, 2015
arXiv
-
On polarised class groups of orders in quartic CM fields
with Gaetan Bisson
Math. Res. Lett., Vol. 24 (2017), number 2, pp 247 - 270
arXiv
journal
-
Examples of CM curves of genus two defined over the reflex field
with Florian Bouyer
LMS Journal of Computation and Mathematics, Vol. 18 (2015), issue 01, pp 507-538
arXiv
journal
code and data
-
Curves in characteristic 2 with non-trivial 2-torsion
with Wouter Castryck and Damiano Testa
Advances in Mathematics of Communications (AMC), Vol. 8 (2014), no. 4, pp 479--495
arXiv
journal
-
Computing Igusa Class Polynomials
Mathematics of Computation, Vol. 83 (2014), pp 275--309
arXiv
journal
-
Abelian surfaces admitting an (l,l)-endomorphism
with Reinier Bröker and Kristin Lauter
Journal of Algebra, Vol. 394 (2013), pp 374--396
arXiv
journal
-
An explicit version of Shimura's reciprocity law for Siegel modular functions
submitted, 2012
arXiv
Sage code
-
Algebraic divisibility sequences over function fields
with Patrick Ingram, Valéry Mahé, Joseph H. Silverman, Katherine E. Stange
J. Aust. Math. Soc. 92 (2012), 99-126
journal
arXiv
-
A CM construction for curves of genus 2 with p-rank 1
with Laura Hitt, Gary McGuire, Michael Naehrig
Journal of Number Theory, Vol. 131 (2011), No. 5, pp. 920-935
journal
arXiv
errata
-
Divisibility sequences for elliptic curves with complex multiplication
Algebra & Number Theory, Vol. 2 (2008), No. 2, pp. 183-208
journal
pdf (old)
-
Abelian varieties with prescribed embedding degree
with David Freeman and Peter Stevenhagen
ANTS-VIII Banff 2008, Springer Lecture Notes in Computer Science 5011
journal
arXiv
Thesis
-
Complex multiplication of abelian surfaces
PhD thesis, Universiteit Leiden (2010)
link / pdf
errata / cover
stellingen